Panadol Children Drops 1 Month - 2 Years Colour Free 20ml Shopping Cart is Empty
This medicine may not be right for you. Read the label before purchase. Follow the directions for use. If symptoms persist, talk to your healthcare professional. Incorrect use could be harmful.
$ 6 .99
Free Shipping over $99=
Fast effective temporary relief from fever and pain associated with: Teething, Immunisation, Earache, Headache, Cold & Flu Symptoms.
Saccharin sodium, Hydroxybenzoates, Sodium chloride, No artificial colours. Active Ingredients: Paracetamol 100mg/1ml.
Directions: -Shake bottle, measure the required amount into measuring cup -Can be mixed with juice or water first -This dose may be repeated if necessary, every 4 hours. -Do not give more than 4 doses in one day or within any 24-hour period. -Do not exceed the recommended dose for your child. -Do not use for more than 48 hours at a time except on medical advice.
DO NOT USE CHILDREN'S PANADOL - If your child is using other medicines containing paracetamol, except on medical advice - For more than 48 hrs at a time, except on medical advice - If any of the seals on this package are broken - If the package use- by date has expired CHECK WITH YOUR DOCTOR BEFORE USE IF YOUR CHILD - Has liver or kidney problems - Weighs less than 10kg or more than 41kg STOP USE AND TELL YOUR DOCTOR IF YOUR CHILD - Has an allergic skin reaction, shortness of breath or wheezing after taking Children's Panadol ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist. Seek medical advice for children under 3 months.
Want $5 OFF Your
Simply sign up below!
°Refer to website for terms and conditions of use. Good Price Pharmacy respects your privacy and will ensure that your information is safe and won't be shared.